# SDR HMGR2015FA0000278

- Difficulty date: June 19, 2015
- Submitted: June 26, 2015
- Operation: General aviation
- Make and model: Beech 35-C33A
- Aircraft serial: CE121
- Aircraft time: 7,281 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: R1530B
- Part serial: 302059
- Condition: Shorted
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERVOLTAGE WARNING LIGHT ILLUMINATED. INSTALLED THE VOLTAGE REGULATOR, STARTED ENGINE, SWITCHED ON ELECTRICAL SYSTEM,  WARNING LIGHT CAME ON.  AFTER TROUBLESHOOTING WITH MFG TECH SERVICE, UNIT SHORTED INTERNALLY.  MFG WOULD NOT WARRANTY BECAUSE THEY SAID ALTERNATOR HAD PROBLEM.  VOLTAGE REGULATOR LISTED IN PARTS MANUAL, SYSTEM WORKS FINE.  THIS UNIT WILL NOT WORK WITH THIS SYSTEM NO MATTER WHAT MFG ADVERTIZES.
